HOHAI UNIVERSITY
college of science
Qian Jiang

Associate Professor

Educational Background

Ph.D, School of Mathematical Sciences, Dalian University of Technology (2011),

Supervisor of Ph. D Candidate: Prof. Renhong Wang.

M.S, College of Science, Nanjing University of Aeronautics and Astronautics (2005),

Supervisor of postgraduate: Prof. Yuehong Tang.

B.S, School of Mathematics and Computer Science, Anhui Normal University, (2002).

Research Interests

Numerical Approximation, Computational Geometry, Multivariate Splines.

Research Projects

1. Principal Investigator of the Special Funds Tianyuan of the National Natural Science Foundation of

China (国家自然科学基金天元专项基金).

2. Principal Investigator of the Natural Science Foundation of Jiangsu Province for the Youth

(江苏省自然科学基金青年基金项目).

3. Principal Investigator of the Fundamental Research Funds for the Central Univercities

(河海大学中央高校业务费基金项目).

Journal Articles

Numerical Approximation

[1] J. Qian, F. Wang, C. G. Zhu, Scattered data interpolation based upon bivariate recursive polynomials, submitted to ICICS 2016 and recommended to J. Comput. Appl. Math.

[2] J. Qian, S. J. Zheng, F. Wang, Z. J. Fu, Bivariate polynomial interpolation over nonrectangular meshes, Numer. Math. Theor. Meth. Appl., accepted, 2016.

[3] J. Qian, Huayong Liu, Q. J. Guo, On further study of bivariate polynomia interpolation over ortho

-tiples, submitted.

[4] J. Qian, F. Wang, On bivariate non-tensor-product-typed continued fraction interpolation, submitted.

[5] J. Qian, F. Wang, Z. J. Fu, Y. B. Wu, Recursive schemes for scattered data interpolation via bivariate continued fractions, J. Math. Res. Appl., 36(5), 2016: 583-607.

[6] R. H. Wang, J. Qian, Bivariate polynomial and continued fraction interpolation over ortho-triples, Applied Mathematics and Computation 217, 2011: 7620-7635. (Corresponding author)

[7] R. H. Wang, J. Qian, On branched continued fractions rational interpolation over pyramid-typed grids,

Numer. Algor. 54, 2010: 47-72. (Corresponding author)

[8] Jiang Qian, Fan Wang, Nan Jiang, Yunbiao Wu, Numerical Integration based on continued fractions and Newton-Padé Approximation. Math. In Practice ans Theory, accepted, 2016 (in Chinese).

[9] Jiang Qian, Yunbiao Wu. Numerical integration based on Thiele type continued fractions. Math. In Practice ans Theory, 44(10), 2014: 243-249 (in Chinese).

Computational Geometry and Multivariate Splines

[10] J. Qian, F. Wang, On the approximation of the derivatives of spline quasi-interpolation in cubic spline space  , Numer. Math. Theor. Meth. Appl. 7(1), 2014: 1-22.

[11] J. Qian, R. H. Wang, C. G. Zhu, F. Wang, On spline quasi-interpolation in cubic spline space  , Sci Sin Math, 44(7), 2014: 769-778 (in Chinese).

[12] J. Qian, R. H. Wang, C. J. Li, The bases of the Non-uniform cubic spline space  , Numer. Math. Theor. Meth. Appl. 5(4) , 2012: 635-652.

[13] Jiang Qian, Yuehong Tang. The application of H Bézier-like vurves in engineering. Journal On Numerical Methods and Computer Applications, 28(3), 2007: 167-178 (in Chinese).

[14] Jiang Qian, Yuehong Tang. On non-uniform algebraic-hyperbolic (NUAH) B-splines. Numer. Math., A Journal of Chinese Universities (English Series), 15(4), 2006: 320-335.

[15] Jiang Qian, Huayong Liu, Relationship between UAH B-splines and uniform B-splines, Journal of

Hohai University (Natural Sciences), 34(5), 2006: 599-602 (in Chinese).

Books
Patents
Honors and Awards
TEL:  +86-025-83786640
E-Mailjohnquest@sina.com